advertisement
Question
Posted by: anon | 2007/07/12

Drugs used for ovarian stimulation

I am interested in egg donation, however, I have read that the drugs used can cause OHSS (ovarian hyperstimulation syndrome). Is this likely to occur with me? Are these drugs safe?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

OHSS occurs more often with the use of FSH/LH preparations. You will probably be given Clomid. Although there is a chance of ovarian hyperstimulation, this is small.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement